2019
Том 71
№ 11

All Issues

Davydov O. V.

Articles: 3
Anniversaries (Ukrainian)

Motornyi Vitalii Pavlovych (on his 75th birthday)

Babenko V. F., Davydov O. V., Kofanov V. A., Parfinovych N. V., Pas'ko A. N., Romanyuk A. S., Ruban V. I., Samoilenko A. M., Shevchuk I. A., Shumeiko A. A., Timan M. P., Trigub R. M., Vakarchuk S. B., Velikin V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 2015. - 67, № 7. - pp. 995-999

Article (Russian)

A theorem about snakes for weak Cartesian systems

Davydov O. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 3. - pp. 315–321

It is shown that Karlin's theorem about snakes remains true for polynomials in any weak Cartesian system of continuous functions on a compact set without any change in the statement, and the existence part is valid for arbitrary weak Chebyshev systems.

Article (Ukrainian)

Symptotic behavior of the best uniform approximations of individual functions by splines

Davydov O. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 1. - pp. 59-64